34987

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Analysis of Two Optimal Control Problems for a Fractional-Order Pendulum by the Method of Moments

ISBN/ISSN: 

ISSN 0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 76, No. 7

Город: 

  • New York, USA

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2015

Страницы: 

1302 - 1314
Аннотация
Abstract. This paper studies two optimal control problems for a fractional-order pendulum in the case when admissible control actions belong to the class of square integrable functions on a segment. The first problem is to find control actions transferring a system to a given state with the minimum control norm under a fixed control time. The second problem is to find control actions transferring the system to a given state within the minimum time under a given constraint on the control norm. The authors demonstrate that the problem can be reduced to the problem of moments, as well as derive the feasible statement and solvability conditions for the latter. Solution of the problem is obtained analytically in the form of quadratures. A series of computing experiments are conducted and the qualitative features of system dynamics are discussed.

Библиографическая ссылка: 

Кубышкин В.А., Постнов С.С. Analysis of Two Optimal Control Problems for a Fractional-Order Pendulum by the Method of Moments // Automation and Remote Control. 2015. Vol. 76, No. 7. С. 1302 - 1314.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: